The Michigan Mathematical Journal

Rational approximation to $| x| $.

D. J. Newman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 11, Issue 1 (1964), 11-14.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999029

Digital Object Identifier
doi:10.1307/mmj/1028999029

Mathematical Reviews number (MathSciNet)
MR0171113

Zentralblatt MATH identifier
0138.04402

Subjects
Primary: 41.17

Citation

Newman, D. J. Rational approximation to $| x| $. Michigan Math. J. 11 (1964), no. 1, 11--14. doi:10.1307/mmj/1028999029. http://projecteuclid.org/euclid.mmj/1028999029.


Export citation